Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2011) Asymptotic behavior in neutral difference equations with variable coefficients and more than one delay arguments Abstract   PDF
George E Chatzarakis, G. N. Miliaras
 
Vol 8, No 5 (2018) Asymptotic behaviour of nonoscillating solutions of neutral delay differential equations of the second order with impulses Abstract   PDF
Ubon A. Abasiekwere, Ita M. Esuabana
 
Vol 4, No 2 (2014) Asymptotic expansion formulas for eigenvalues and eigenfunctıons of the discontinuous boundary value problem with transmission condition Abstract   PDF
Hulya Gultekin, Nihat Altinisik
 
Vol 4, No 2 (2014) Attractivity and existence results for hybrid differential equations with anticipation and retardation Abstract   PDF
Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate
 
Vol 3, No 2 (2013) Availability and cost analysis of a deteriorating system Abstract   PDF
Ibrahim Yusuf, Bashir Yusuf, Saminu I. Bala
 
Vol 2, No 3 (2012) Axisymmetric hydromagnetic stability of a streaming resistive hollow jet under oblique varying magnetic field Abstract   PDF
Samia S. Elazab, Samy A. Rahman, Alfaisal A. Hasan, Nehad A. Zidan
 
Vol 4, No 2 (2014) ∗−g−frames in Hilbert C∗-modules Abstract   PDF
Nordine Bounader, Samir Kabbaj
 
Vol 6, No 5 (2016) Bayes estimation for the parameters of the Weibull-Geometric distribution based on progressive first failure censored data Abstract   PDF
Z.F. Jaheen, Sara M.A.M. Ali
 
Vol 7, No 2 (2017) Bayesian estimation for a multi step-stress accelerated generalized exponential model with type-II censored data Abstract   PDF
Ghada Hussien Abdelmonem, Z. F. Jaheen
 
Vol 2, No 4 (2012) Bayesian prediction under a class of multivariate distributions Abstract   PDF
Essam K. AL-Hussaini, Saieed F. Ateya
 
Vol 7, No 4 (2017) Bertrand curves of AW(k)-type in three dimensional Lie groups Abstract   PDF
Sezai Kiziltuğ, Sezer Çakal
 
Vol 6, No 5 (2016) Best ∞-simultaneous approximation in Banach lattice function spaces Abstract   PDF
Mona Khandakji, Alia Burqan
 
Vol 2, No 2 (2012) Best linear unbiased estimate of linear trend-cycle component based on fbe-derived variables Abstract   PDF
Eleazer C. Nwogu, Iheanyichukwu Sylvester Iwueze, Hycinth C. Iwu
 
Vol 3, No 1 (2013) Bifurcation and chaos measure in some discrete dynamical systems Abstract   PDF
L. M. Saha, M. K. Das
 
Vol 7, No 6 (2017) Binominal transforms of k-Jacobsthal sequences Abstract   PDF
Sukran Uygun, Arzum Erdogdu
 
Vol 8, No 3 (2018) Bivariate Jacobsthal and bivariate Jacobsthal-Lucas matrix polynomial sequences Abstract   PDF
Sukran Uygun, Aydan Zorcelik
 
Vol 8, No 1 (2018) Block hybrid top order methods (BhTOMs) Abstract   PDF
Y.S. Awari, E.J.D. Garba, M.G. Kumleng
 
Vol 1, No 1 (2011) Bootstrapping estimators of the SDE parameters Abstract   PDF
Reza Habibi
 
Vol 6, No 4 (2016) Bounds for the blow-up time and blow–up rate estimates for nonlinear Black-Sholes equations with Dirichlet or Neumann boundary conditions Abstract   PDF
Olunkwa Chidinma
 
Vol 2, No 1 (2012) Bright and dark soliton solutions to the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) equation Abstract   PDF
Marwan Alquran
 
Vol 2, No 2 (2012) Certain equivalence relations on epigroups Abstract   PDF
Jingguo Liu
 
Vol 4, No 2 (2014) Certain properties of countably Q – compact fuzzy sets Abstract   PDF
M. A. M. Talukder, D. M. Ali
 
Vol 5, No 1 (2015) Certain transformations and summations of basic hypergeometric series Abstract   PDF
S. Ahmad Ali, S. Nadeem Hasan Rizvi
 
Vol 6, No 4 (2016) Chance constraint problem having parameters as pareto random variables Abstract   PDF
Vaskar Sarkar, Kripasindhu Chaudhuri, Rathindranath Mukherjee
 
Vol 6, No 6 (2016) Chaos synchronization using backstepping control method of two systems Abstract   PDF
Ayub Khan, Net Ram Garg, Geeta Jain
 
101 - 125 of 619 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS